Rainbow colouring of Oxide Networks

R Prabha, S Vasanthi


A path in an edge coloured graph with no two edges sharing the same colour is called a rainbow path. The rainbow connection number $rc(G)$ of $G$ is the minimum integer $k$ for which there exists an $k-$ edge-coloring of $G$ such that every two distinct vertices of $G$ are connected by a rainbow path. It is known that computing the rainbow connection number of a graph is $NP-$Hard. So, it is interesting to compute $rc(G)$ for any given graph $G$. In this paper, we compute the rainbow connection number for oxide networks.

Full Text:



M. Basavaraju, L.S. Chandran, D. Rajendraprasad and A. Ramaswamy, Rainbow Connection

number and radius, Graphs and Combinatories, Springer, 30(2)(2014), 275 - 285.

M. Basavaraju, L.S. Chandran, D. Rajendraprasad and A. Ramaswamy, Rainbow connection

number of graph power and graph products, Graphs and Combinatories, Springer, 30(6) 2014,

- 1382.

J.A. Bondy, U.S.R. Murty, GraphTheory, GTM 244, Springer, (2008).

S. Chakraborty, E. Fischer, A. Matsliah and R. Yuster, Hardness and algorithms for rainbow

connection, J. Combin. Optimization,(2009), 1 - 18.

L.S. Chandran, A. Das and D.Rajendraprasad, Rainbow Colouring of Split and Threshold

Graphs, Computing and Combinatorics, 7434(2012), 181-192.

G. Chartrand, G.L. Johns, K.A. McKeon and P. Zhang, Rainbow connection in graphs, Math.

Bohem, 133(2008), 85 - 98.

G. Chartrand, G.L. Johns, K.A. McKeon, P. Zhang, Rainbow connectivity of a graph, Networks,

(2009), 75-81.

Jasinthaquadras and S. Vasanthika, Rainbow colouring in Hexagonal Networks and Honeycomb

Networks, International conference on Mathematics in Engineering and Business Management

(2012), 208-211.

V.B. Le and Z. Tuza , Finding optimal rainbow connection is hard,(2009) preprint 24-28.

Paul Manuel and Indra Rajasingh, Minimum Metric Dimension of Silicate Networks, Proceedings

of the International Conference on Mathematics and Computer Science (2009), 46-50.

R. Prabha and Indra Rajasingh, Rainbow colouring of Crown Graphs, Journal of Computer

and Mathematical Sciences, 3(2)(2012), 248-421


  • There are currently no refbacks.

Web Counters

IJMSC has been indexed in several world class data bases like Google Scholar, DRJI (Directory of Research Journals Indexing) ,Cite Factor, Research Bible.

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.